[1] |
LI Nan, ZHAO Hui-yan, XU Li-ping.
Normalized Ground State Solutions of Nonlinear
Choquard Equations with Nonconstant Potential
[J]. Chinese Quarterly Journal of Mathematics, 2024, 39(3): 250-261.
|
[2] |
ZOU Mian-lu, LI Qiang.
Some New Regularity Criteria for the 3D Boussinesq Equations in Homogeneous Besov Spaces
[J]. Chinese Quarterly Journal of Mathematics, 2024, 39(1): 73-81.
|
[3] |
PAN Jia-hui, FANG Shao-mei.
Initial Boundary Value Problem for Pseudo-Parabolic p-Laplacian Type Equation with Logarithmic Nonlinearity
[J]. Chinese Quarterly Journal of Mathematics, 2023, 38(4): 360-369.
|
[4] |
LI Yuan-fei, CHEN Xue-jiao, ZHNAG Wen-bin, LI Dan-dan.
Spatial Decay Estimates for the Solutions to Stokes Equations in Four Kinds of Semi-Infinite Cylinders
[J]. Chinese Quarterly Journal of Mathematics, 2022, 37(1): 61-73.
|
[5] |
LI Na, FANG Shao-mei.
Finite Time Blowup with Upper Bound of Blowup Time of Solutions to Semilinear Parabolic Equations with General Nonlinearity
[J]. Chinese Quarterly Journal of Mathematics, 2022, 37(1): 103-110.
|
[6] |
CHEN Xue-jiao, LI Yuan-fei.
Phragmén-Lindelöf Alternative Result of the Forchheimer Equations
[J]. Chinese Quarterly Journal of Mathematics, 2021, 36(4): 395-404.
|
[7] |
LI Yuan-fei.
Continuous Dependence for the 3D Primitive Equations of Large Scale Ocean Under Random Force
[J]. Chinese Quarterly Journal of Mathematics, 2021, 36(3): 296-307.
|
[8] |
OUYANG Bai-ping, XIAO Sheng-zhong .
Blow-Up Result for a Semi-Linear Wave Equation with a Nonlinear Memory Term of Derivative Type
[J]. Chinese Quarterly Journal of Mathematics, 2021, 36(3): 235-243.
|
[9] |
Wang Yuan.
Painlev\'{e} Analysis of Higher Order Nonlinear Evolution Equations with Variable Coefficients
[J]. Chinese Quarterly Journal of Mathematics, 2021, 36(2): 196-203.
|
[10] |
LI Zhen-hui, XU Li-ping.
Existence and Multiplicity of Positive Solutions for a Coupled Fourth-Order System of Kirchhoff Type
[J]. Chinese Quarterly Journal of Mathematics, 2021, 36(1): 49-66.
|
[11] |
LI Yuan-fei.
Spatial Asymptotic Properties of a System Wave Equations with Nonlinear Damping and Source Terms
[J]. Chinese Quarterly Journal of Mathematics, 2021, 36(1): 67-78.
|
[12] |
LI Xiao.
Regularity Criterion of Weak Solutions to the 3D Micropolar Fluid Equations in Besov Space
[J]. Chinese Quarterly Journal of Mathematics, 2020, 35(4): 418-423.
|
[13] |
ZHANG Fang-hong , BAI Li-hong.
Blow-up Results for the Nonclassical Diffusion Equations with Dynamical Boundary Condition
[J]. Chinese Quarterly Journal of Mathematics, 2020, 35(1): 29-36.
|
[14] |
WEI Han-yu, CUI Zhong-yuan, XIA Tie-cheng.
Self-consistent Sources and Conservation Laws for Super-Geng Equation Hierarchy
[J]. Chinese Quarterly Journal of Mathematics, 2016, 31(2): 201-210.
|
[15] |
SU Xing, CAO Jie, ZHANG Jian-lin.
A Remark on Persistence of Regularity for the Nonlinear Boussinesq System in Dimension Two
[J]. Chinese Quarterly Journal of Mathematics, 2016, 31(1): 102-110.
|